# SDR CA070502001

- Difficulty date: May 2, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: K215T6400212
- Part serial: 72741
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TESTED BEFORE INSTALLATION, THE NEW TANK HAS BEEN FOUND LEAKING BY ONE OF PROBE ATTACHMENT.  THE PROBE ATTACHMENT NUT HAS BEEN REPLACED, RETIGHTENED AND TANK INSTALLED IN A/C.  (TC NR 20070502001)
